# SDR R61A20110113

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 11,498 hours, 9,060 cycles
- System (JASC): 3140 · Central Computers
- Part: Unknown
- Condition: Malfunctioned
- Location: Mau
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AVNX MAU 3B FAIL IN FLIGHT, DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT AT BOS.  MAINTENANCE INSPECTED MAU 3 POWER SUPPLY AND PERFORMED OPS CHECKS PER EMB AMM, NO FAULTS NOTED AND RETURNED AIRCRAFT TO SERVICE.
